just tired.

Discussion in 'Suicidal Thoughts and Feelings' started by meeko1004, Apr 15, 2011.

Thread Status:
Not open for further replies.
  1. meeko1004

    meeko1004 Well-Known Member

    i'm just... so... tired...
    all the time. i'm tired.
    i'm irritated, and exhausted. and it gets hard for me to breathe.
    i wish people would just leave me alone, and that i'd be free to just leave.
    can't they see i'm already dead?
    therapists and psychiatrists piss me off - i don't think they really have a clue as to what to do about me, and instead of admitting that and being blunt about the matter, they blindly stick to their old mantras and regimens.
    i'm tired of them.
    honestly, this sudden tsunami of negativity might be part of some zoloft withdrawal syndrome - I ran out of pills the other day, and I couldn't be bothered to make an appointment to see the doctor, so i kinda just decided to do away with them since they didn't seem to be worth it.
    even if this were withdrawal though, i'm tired of pills - they're not doing it for me. i'm tired of doctors and professionals who really don't have a clue but like to think they do.
    all i want to do is hide away and sleep. and it irritates me to no end when people won't let me be.
    it would destroy them for me to just go out like this, but I persecute them by drawing out my miserable insipid existence. i am so enraged right now.
    what do you want from me? why do you love me?
     
  2. doityourself

    doityourself Well-Known Member

    They need and want you because your part of the unit. Part of the family. Without you a piece would be missing and that emptiness will always be felt by the ones that love you.
     
  3. may71

    may71 Well-Known Member

    sorry to hear that you are going through this
     
  4. Lestat

    Lestat Well-Known Member

    I know you might not want to hear this but you need to get back on your on pills for now. Get some more and then talk to your doc about changning them. But for now you need them to think straight... Pills like there you need to come off slowly.
     
Thread Status:
Not open for further replies.